Skip to main content

Rivaroxaban-induced hair loss

This is a preview of subscription content, access via your institution.

References

  1. Patel M et al (2013) Drugs and hair loss. Dermatol Clin 31(1):67–73

    CAS  Article  PubMed  Google Scholar 

  2. European Medicine Agency “Summary of product characteristics: Xarelto®”. 147 pages

  3. Harrison S et al (2002) Telogen effluvium. Clin Exp Dermatol 27(5):389–5

    CAS  Article  PubMed  Google Scholar 

  4. Nakamizo S et al (2010) Warfarin-induced alopecia after repeated chemotherapy. Eur J Dermatol 20(6):828–829

    PubMed  Google Scholar 

  5. Gelbricht V et al (2012) Hair loss is a potential side effect of novel oral anticoagulants—findings from the Dresden Noac Registry (NCT01588119). Blood 120:1173 (ASH Annual Meeting Abstracts)

    Google Scholar 

Download references

Conflicts of interest

The authors declare that they have no competing interests.

Funding source

None.

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Sophie Fedrizzi.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Chrétien, B., Besnard, A., Sassier, M. et al. Rivaroxaban-induced hair loss. Eur J Clin Pharmacol 71, 1413–1414 (2015). https://doi.org/10.1007/s00228-015-1927-7

Download citation

  • Received:

  • Accepted:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/s00228-015-1927-7

Keywords

  • Dabigatran
  • Alopecia
  • Rivaroxaban
  • Hair Loss
  • Minoxidil